# SDR GTIA2018062182704

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 16,951 hours, 7,779 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Condition: Leaking
- Location: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR OF  DIRTY SOCKS OR MUST.  PERFORMED TSM 05-50-00-810-831-A.  FOUND THE APU TO BE SOURCE OF THE ODOR.  COMPLIED WITH DECONTAMINATION OF THE ECS IAW AMM 21-00-00.  R & R THE RECIRCULATION FILTERS IAW AMM 21-21-41.  NO FURTHER ODOR NOTED AT THIS TIME.  THE ACFT WAS OK FOR SERVICE.  REMOVED & REPLACED THE APU OIL PRESSURE SWITCH IAW AMM 49-94-11.  OPS AND LEAK CHECKED GOOD.  PERFORMED OPS TEST OF AIR CONDITION PACKS 1 & 2 IAW AMM 21-00-00.  OPS TESTED GOOD.  NO ODOR DETECTED.  FOLLOWING TSM 49-00-00-810-921-A, AND FOUND THE SORUCE OF THE LEAK TO THE STARTER 8KA.  R & R THE SEAL ON STARTER IAW AMM 49-42-51. OPS & LEAK CHECKED GOOD.
